MathSciNet Relay Station
MathSciNet bibliographic data
MR1844985 13J30 (12D15)
Leep, David B.; Starr, Colin L. Polynomials in ${\Bbb R}[x,y]$ that are sums of squares in ${\Bbb R}(x,y)$. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3133–3141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement